# SDR SWIA200514831

- Difficulty date: March 29, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 4,517 hours, 4,095 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004883
- Part serial: P1038
- Condition: Smoke
- Location: Apu Bay
- Part time: 4,478 hours, 4,063 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAXI, F/A REPORTED SMOKE IN CABIN.  REPLACED THE APU ASSY IAW MM 49-10-00.  PACKS OPERATING NORMALLY AT THIS TIME IAW CRJ AMM REF CHAP 21-00-00.
